Active Ingredient (in each tablet) PurposePhenylephrine HCl 10 mg.........................Nasal Decongestant Inactive ingredients Carnauba Wax, D&C Yellow No. 10 Aluminum Lake, FD&C Red No. 40 Aluminum Lake, FD&C Yellow No. 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Polyethylene Glycol, Polyvinyl Alcohol, Powdered Cellulose, Pregelatinized Strach, Sodium Starch Glycolate, Talc, Titanium Dioxide.
Adults and children 12 years and over children under 12 years• Take 1 tablet every 4 hours• Do not take more than 6 tablets in 24 hours.Ask a doctor • Store between 20-250C (68-770F)• Do not use if carton or blister unit is opened or broken Keep this box for important information Does not contains pseudoephedrine Important: Read all product information before using
Always refer to the actual package for the most accurate information